# SDR DALA2020040902227

- Difficulty date: April 7, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 64,672 hours, 23,504 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 MAIN CABIN PRESSURE DECK HAS CORROSION IN SEVERAL AREAS 1681 TO 1720 BLO TO RBL 54. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW B757 SRM. PRESSURE DECK REMOVED AND REPLACED ON NR-00467. (1545641)
